Publications

Update: 2017/03/30

Index | By year | Hook formula | Trees | Hankel | Interdiscipline | Divers |


Published

[97] X. Liu, G. Han, J. Wu, Z. Shao, G. Coatrieux, H. Shu, Fractional Krawtchouk Transform With an Application to Image Watermarking, IEEE Transactions on Signal Processing, 65, 2017, pp. 1894-1908. [download pdf ]

[96] G.-N. Han, H. Xiong, New hook-content formulas for strict partitions, Journal of Algebraic Combinatorics, 2017, 16 pages. [download pdf ]

[95] D. Foata, G.-N. Han, V. Strehl, The Entringer-Poupard Matrix Sequence, Linear Algebra and Its Applications, 512, 2017, pp. 71-96. [download pdf ]

[94] G.-N. Han, Hankel continued fraction and its applications, Adv. in Math., 303, 2016, pp. 295-321. [Download | View ]

[93] H. Fu, G.-N.Han, Computer assisted proof for Apwenian sequences, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC2016, 2016, pp. 231-238. [ Download pdf ] [Extended version, program, outputs]

[92] P.-O. Dehaye, G.-N. Han, H. Xiong, Difference operators for partitions under the Littlewood decomposition, The Ramanujan Journal, 2017, 24 pages. [Download | View ]

[91] G.-N. Han, Jacobi continued fraction and Hankel determinants of the Thue-Morse sequence, Quaestiones Mathematicae, 39(7), 2016, pp. 895-909. [download pdf ]

[90] G.-N. Han, H. Xiong, New hook-content formulas for strict partitions (extended abstract), Disc. Math. and Theoretical Computer Science, 2017, 11 pages. [download pdf ]

[89] D. Foata, G.-N. Han, André Permutation Calculus: a Twin Seidel Matrix Sequence, 73e Séminaire Lotharingien de Combinatoire, 73, [B73e], 2016, 54 pages. [download pdf ]

[88] G.-N. Han, M. Josuat-Vergès, Flag statistics from the Ehrhart h*-polynomial of multi-hypersimplices, Electronic J. Combinatorics, 23, #P1.55, 2016, 20 pages. [download pdf ]

[87] Y. Bugeaud, G.-N. Han, Z.-Y. Wen, J.-Y. Yao, Hankel Determinants, Padé Approximations, and Irrationality Exponents, International Mathematics Research Notices (IMRN), 5, 2016, pp. 1467-1496. [download pdf ]

[86] G.-N. Han, W. Wu, Evaluations of the Hankel determinants of a Thue-Morse-like sequence, International J Number Theory, 11, 2015, pp. 1887-1904. [download pdf ]

[85] H. Fu, G.-N. Han, On t-extensions of the Hankel determinants of certain automatic sequences, Theoretical Computer Science, 562, 2015, pp. 46-56. [download pdf ]

[84] G.-N. Han, Hankel Determinant Calculus for the Thue-Morse and related sequences, J. Number Theory, 147, 2015, pp. 374-395. [download pdf ]

[83] D. Foata, G.-N. Han, Seidel Triangle Sequences and Bi-Entringer Numbers, European Journal of Combinatorics, 42, 2014, pp. 243-260. [download pdf ]

[82] Y. Bugeaud, G.-N. Han, A combinatorial proof of the non-vanishing of Hankel determinants of the Thue-Morse sequence, Electronic J. Combinatorics, 21(3), #P3.26, 2014, 16 pages. [download pdf ]

[81] D. Foata, G.-N. Han, Secant Tree Calculus, Central European Journal of Mathematics, 12, 2014, pp. 1852-1870. [download pdf ]

[80] D. Foata, G.-N. Han, Tree Calculus for Bivariate Difference Equations, Journal of Difference Equations and Applications, 20, 2014, pp. 1453-1488. [download pdf ]

[79] D. Foata, G.-N. Han, Finite Difference Calculus for Alternating Permutations, Journal of Difference Equations and Applications, 19, 2013, pp. 1952-1966. [download pdf ]

[78] D. Foata, G.-N. Han, Multivariable Tangent and Secant q-derivative Polynomials, Moscow Journal of Combinatorics and Number Theory, 2, 2012, pp. 232-282. [download pdf ]

[77] G.-N. Han, Z. Lin, J. Zeng, A symmetrical q-Eulerian identity, 67e Séminaire Lotharingien de Combinatoire, 67, [B67c], 2012, 11 pages. [Download | View ]

[76] Paul-Olivier Dehaye and Guo-Niu Han, A multiset hook length formula and some applications, Discrete Mathematics, 311, 2011, pp. 2690-2702. [Download | View ]

[75] G.-N. Han, F. Jouhet, J. Zeng, Two new triangles of q-integers via q-Eulerian polynomials of type A and B, The Ramanujan Journal, 31, 2013, pp. 115-127. [Download | View ]

[74] D. Foata, G.-N. Han, Doubloons and q-secant numbers, Munster J. of Math., 3, 2010, pp. 89-110. [download pdf ]

[73] H.Zhang, H.Shu, G.N.Han, G.Coatrieux, L.Luo, J.L.Coatrieux, Blurred image recognition by Legendre moment invariants, IEEE Transactions on Image Processing, 19, 2010, pp. 596-611. [download PDF ]

[72] X.B. Dai, H.Z. Shu, L.M. Luo, G.N. Han, J.L. Coatrieux, Reconstruction of tomographic images from limited range projections using discrete Radon transform and Tchebichef moments, Pattern Recognition, 43, 2010, pp. 1152-1164. [download PDF ]

[71] D. Foata, G.-N. Han, The decrease value theorem with an application to permutation statistics, Advances in Appl. Math., 46, 2011, pp. 296-311. [download pdf ]

[70] D. Foata, G.-N. Han, The (t,q)-analogs of secant and tangent numbers, Electronic J. Combinatorics, 18(2), #P7, 2011, 16 pages. [download pdf ]

[69] D. Foata, G.-N. Han, New permutation coding and equidistribution of set-valued statistics, Theoretical Computer Science, 410, 2009, pp. 3743-3750. [download pdf ]

[68] Ch. Bessenrodt, G.-N. Han, Symmetry distribution between hook length and part length for partitions, Discrete Mathematics, 309, 2009, pp. 6070-6073. [download pdf ]

[67] G.-N. Han, Kathy Q. Ji, Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition, Trans. Amer. Math. Soc., 363, 2011, pp. 1041-1060. [download pdf ]

[66] D. Foata, G.-N. Han, The doubloon polynomial triangle, The Ramanujan Journal, 23, 2010, pp. 107-126. [download pdf ]

[65] D. Foata, G.-N. Han, Doubloons and new q-tangent numbers, Quarterly Journal of Mathematics, 62, 2011, pp. 417-432. [download pdf ]

[64] D. Foata, G.-N. Han, The q-tangent and q-secant numbers via basic Eulerian polynomials, Proc. Amer. Math. Soc., 138, 2009, pp. 385-393. [download pdf ]

[63] G.-N. Han, Hook lengths and shifted parts of partitions, The Ramanujan Journal, 23, 2010, pp. 127-135. [download pdf ]

[62] G.-N. Han, The Nekrasov-Okounkov hook length formula: refinement, elementary proof, extension and applications, Annales de l'Institut Fourier, 60, 2010, pp. 1-29. [download pdf ]

[61] G.-N. Han and Ken Ono, Hook lengths and 3-cores, Annals of Combin., 15, 2011, pp. 305-312. [download pdf ]

[60] G.-N. Han, Some conjectures and open problems on partition hook lengths, Experimental Mathematics, 18, 2009, pp. 97-106. [download pdf ]

[59] G.-N. Han, Yet another generalization of Postnikov's hook length formula for binary trees, SIAM J. Discrete Math, 23, 2009, pp. 661-664. [download pdf ]

[58] G.-N. Han, New hook length formulas for binary trees, Combinatorica, 30, 2010, pp. 253-256. [download pdf ]

[57] G.-N. Han, Discovering hook length formulas by an expansion technique, Electronic J. Combinatorics, 15(1), #R133, 2008, 41 pages. [download pdf ]

[56] D. Foata, G.-N. Han, The q-series in Combinatorics; permutation statistics (preliminary version, on line), Ph.D.'s level, 2004, 207 pages. [download pdf ]

[55] D. Foata, G.-N. Han, Principes de combinatoire classique (on line), (Cours et exercices corrigés). Niveau master de mathématiques, 2000, révisé 2008, 358 pages. [download pdf ]

[54] G.-N. Han, G. Xin, Permutations with Extremal number of Fixed Points, J. Combin. Theory, Ser. A, 116, 2009, pp. 449-459. [download pdf ]

[53] D. Foata, G.-N. Han, Decreases and descents in words, 58e Séminaire Lotharingien de Combinatoire, 58, [B58a], 2007, 16 pages. [download pdf ]

[52] D. Foata, G.-N. Han, Signed words and permutations, V; A sextuple distribution, The Ramanujan Journal, 19, 2009, pp. 29-52. [download pdf ]

[51] D. Foata, G.-N. Han, Fix-Mahonian Calculus, III: a quadruple distribution, Monatshefte fur Mathematik, 154, 2008, 177-197. [download pdf ]

[50] G.-N. Han, Euler-Mahonian triple set-valued statistics on permutations, European J. of Comb., 29, 2008, pp. 568-580. [download pdf ]

[49] D. Foata, G.-N. Han, Fix-Mahonian Calculus, II: further statistics, J. Combin. Theory, Ser. A, 115, 2008, pp. 726-736. [download pdf ]

[48] D. Foata, G.-N. Han, Fix-Mahonian Calculus, I: two transformations, European J. of Comb., 29, 2008, 1721-1732, [download pdf ]

[47] D. Foata, G.-N. Han, Signed words and permutations, IV; Fixed and pixed points, Israel Journal of Mathematics, 163, 2008, pp. 217-241. [download pdf ]

[46] D. Foata, G.-N. Han, Specializations and Extensions of the quantum MacMahon Master Theorem, Linear Algebra and Its Applications, 423, 2007, pp. 445-455. [download pdf ]

[45] D. Foata, G.-N. Han, A basis for the right quantum algebra and the 1=q principle, Journal of Algebraic Combinatorics, 27, 2008, pp. 163-172. [download pdf ]

[44] H.Z Shu, L.M Luo, G.N. Han, J.L. Coatrieux, A general method to derive the relationship between two sets of Zernike coefficients corresponding to different aperture sizes, Journal of the Optical Society of America A, 23, 2006, pp. 1960-1966. [download PDF ]

[43] D. Foata, G.-N. Han, A New Proof of the Garoufalidis-Lê-Zeilberger Quantum MacMahon Master Theorem, J. of Algebra, 307, 2007, pp. 424-431. [download pdf ]

[42] H.Z. Shu, J. Zhou, G.N. Han, L.M. Luo, J.L. Coatrieux, Image reconstruction from limited range projections using orthogonal moments, Pattern Recognition, 40, 2007, pp. 670-680. [download PDF ]

[41] D. Foata, G.-N. Han, Signed words and permutations, III; the MacMahon Verfahren, 54e Séminaire Lotharingien de Combinatoire, 54, [B54a], 2006, 20 pages. [download pdf ]

[40] D. Foata, G.-N. Han, Signed words and permutations, II; The Euler-Mahonian polynomials, Electronic J. Combinatorics, 11(2), #R22, 2005, 18 pages. [download pdf ]

[39] G.Y. Yang, H.Z. Shu, C. Toumoulin, G.-N. Han, L.M. Luo, Efficient Legendre moment computation for grey level images, Pattern Recognition, 39, 2006, pp. 74-80. [download PDF ]

[38] D. Foata, G.-N. Han, Signed words and permutations, I; A fundamental transformation, Proc. Amer. Math. Soc., 135, 2007, pp. 31-40. [download pdf ]

[37] G.-N. Han, Note sur les permutations minimales, European Journal of Combinatorics, 26, 2005, pp. 245-249. [download pdf ]

[36] G.-N. Han, A General Algorithm for the MacMahon Omega Operator, Annals of Combinatorics, 7, 2003, pp. 467-480. [download pdf ]

[35] D. Foata, G.-N. Han, Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes, Moscow Mathematical Journal, 4, 2004, pp. 131-152. [download pdf ]

[34] G.-N. Han, Calcul Combinatoire des q-analogues et des q-séries, Habilitation à diriger des recherches, 2001, 26 pages. [download pdf ]

[33] G.-N. Han, D. Perrin, Ensembles inévitables, 47e Séminaire Lotharingien de Combinatoire, 47, [B47e], 2002, 16 pages. [download pdf ]

[32] D. Foata, G.-N. Han, B. Lass, Les nombres hyperharmoniques et la fratrie du collectionneur de vignettes, 47e Séminaire Lotharingien de Combinatoire, 47, [B47a], 2001, 20 pages. [download pdf ]

[31] G.-N. Han, C.-C. Zhang, On the origin of Ser/Thr kinases in a prokaryote, FEMS Microbiology Letters, 200, 2001, pp. 79-84. [download PDF ]

[30] D. Foata, G.-N. Han, Arbres minimax et polynômes d'André, Advances in Appl. Math., 27, 2001, pp. 367-389. [download pdf ]

[29] D. Foata et G.-N. Han, Chapter 10. Transformation on Words and q-Calculus, Algebraic Combinatorics on Words, M. Lothaire, Cambridge University Press, 2002, pp. 330-364.

[28] D. Foata et G.-N. Han (Eds.), The Andrews Festschrift, Seventeen Papers on Classical Number Theory and Combinatorics, Springer-Verlag, Berlin Heidelberg, 2001, 426 pages. [Book Cover ]

[27] H. Shu, L. Luo, X. Bao, W. Yu, G.-N. Han, An Efficient Method for Computation of Legendre Moments, Graphical Models, 62(4), 2000, pp. 237-262. [download PDF ]

[26] D. Foata, G.-N. Han, Word straightening and q-Eulerian Calculus, Contemporary Mathematics, q-Series from a Contemporary Perspective, AMS, M. E. H. Ismail, D. W. Stanton Ed., 254, 2000, pp. 141-156. [download pdf ]

[25] G.-N. Han, Généralisation de l'identité de Scott sur les permanents, Linear Alg. Appl., 311, 2000, pp. 25-34. [download pdf ]

[24] G.-N. Han, Ch. Krattenthaler, Rectangular Scott-type permanents, 43e Séminaire Lotharingien de Combinatoire, 43, [B43g], 2000, 25 pages. [download pdf ]

[23] G.-N. Han, J. Zeng, On a q-sequence that generalizes the median Genocchi numbers, Annal Sci. Math. Québec, 23, no.1, 1999, pp. 63-72. [download pdf ]

[22] G.-N. Han, J. Zeng, q-Polynômes de Gandhi et statistique de Denert, Discrete Math., 205, 1999, pp. 119-143. [download pdf ]

[21] D. Foata, G.-N. Han, The Triple, Quintuple and Septuple Product Identities Revisited, The Andrews Festschrift. Seventeen Papers on Classical Number Theory and Combinatorics, D. Foata, G.-N. Han eds., Springer-Verlag, Berlin Heidelberg, 2001, pp. 323-334. [download pdf ]

[20] G.-N. Han, A. Randrianarivony, J. Zeng, Un autre q-analogue des nombres d'Euler, The Andrews Festschrift. Seventeen Papers on Classical Number Theory and Combinatorics, D. Foata, G.-N. Han eds., Springer-Verlag, Berlin Heidelberg, 2001, pp. 139-158. [download pdf ]

[19] D. Foata, G.-N. Han, Transformations on words, Journal of Algorithms, 28, 1998, pp. 172-191. [download pdf ]

[18] D. Foata, G.-N. Han, Inverses of Words, 39e Séminaire Lotharingien de Combinatoire, 39, [B39d], 1998, 8 pages. [download pdf ]

[17] R. J. Clarke, G.-N. Han, J. Zeng, A combinatorial interpretation of the Seidel generation of q-derangement numbers, Annals of Combinatorics, 4, 1997, pp. 313-327. [download pdf ]

[16] D. Foata, G.-N. Han, Calcul basique des permutations signées, I: Longueur et nombre d'inversions, Adv. in Appl. Math., 18(4), 1997, pp. 489-509. [download pdf ]

[15] D. Foata, G.-N. Han, Calcul basique des permutations signées, II: Analogues finis des fonctions de Bessel, Electronic J. Combinatorics, 4(2), #R9, 1997, 25 pages. [download pdf ] [Chart of Specializations]

[14] G.-N. Han, Une démonstration "vérificative" d'un résultat de Foata-Zeilberger sur les relations bipartitionnaires, J. Computational and Applied Math., 68, 1996, pp. 159-162. [download pdf || annexe ]

[13] G.-N. Han, Ordres bipartitionnaires et statistiques sur les mots, Electronic J. Combinatorics, 3(2), #R3, 1996, 5 pages. [download pdf ]

[12] G.-N. Han, The k-extension of a mahonian statistic, Adv. in Appl. Math., 16, 1995, pp. 297-305. [download pdf ]

[11] D. Foata, G.-N. Han, Nombres de Fibonacci et polynômes orthogonaux, Leonardo Fibonacci : il tempo, le opere, l'eredità scientifica, M. Morelli et M. Tangheroni eds., Pacini, Roma, 1994, pp. 179-208. [download pdf ]

[10] G.-N. Han, Une version géométrique de la construction de Kerov-Kirillov-Reshetikhin, Publ. l'I.R.M.A., Strasbourg, Actes 31e Séminaire Lotharingien de Combinatoire, 1994/021, 1994, pp. 71-85. [download pdf ]

[09] G.-N. Han, Une transformation fondamentale sur les réarrangements de mots, Adv. in Math., 105(1), 1994, pp. 26-41. [download pdf ]

[08] G.-N. Han, Escaliers évalués et nombres classiques, Publ. l'I.R.M.A., Strasbourg, Actes 24e Séminaire Lotharingien de Combinatoire, 461/S-24, 1993, pp. 77-85. [download pdf ]

[07] G.-N. Han, A statistical study of the Kostka-Foulkes Polynomials, Adv. in Applied Math., 14, 1993, pp. 247-266. [download pdf ]

[06] G.-N. Han, Une courte démonstration d'un résultat sur la Z-statistique, C. R. Acad. Sci. Paris, 314, Série I, 1992, pp. 969-971. [download pdf ]

[05] G.-N. Han, Calcul Denertien, Thèse de Doctorat, Publ. l'I.R.M.A., Strasbourg, 476/TS-29, 1991, 119 pages. [download pdf ]

[04] G.-N. Han, Symétries trivariées sur les nombres de Genocchi, Europ. J. Combinatorics, 17, 1996, pp. 397-407. [download pdf ]

[03] G.-N. Han, Croissance des polynômes de Kostka, C. R. Acad. Sci. Paris, 311, Série I, 1990, pp. 269-272. [download pdf ]

[02] G.-N. Han, Une nouvelle bijection pour la statistique de Denert, C. R. Acad. Sci. Paris, 310, Série I, 1990, pp. 493-496. [download pdf ]

[01] G.-N. Han, Distribution Euler-mahonienne : une correspondance, C. R. Acad. Sci. Paris, 310, Série I, 1990, pp. 311-314. [download pdf ]